# SDR SWAA2022030772171

- Difficulty date: February 12, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241RF IS DELAMINATED L/H SIDE 19 INCHES FROM AFT EDGE / [01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 241RF USING BMS 4-17TY6 LOT#1476675-1; INSTALLED INSERTS USING BMS 5-107 LOT#AK0DP4051K AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND BOEING DWG 146A5810-11. USED THERMOMETER ID:ATS2209 S/N:43300739WS;[02] VERIFIED CORRECTIVE ACTION #1
